American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[2] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF

[3] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[4] Tahl Nowik. Immersions of surfaces into aspherical 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 1833-1852. MR 2465819.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Spring. The golden age of immersion theory in topology: 1959--1973. A mathematical survey from a historical perspective. Bull. Amer. Math. Soc. 42 (2005) 163-180. MR 2133309.
Abstract, references, and article information   
View Article: PDF

[7] Uwe Kaiser. Quantum deformations of fundamental groups of oriented $3$-manifolds. Trans. Amer. Math. Soc. 356 (2004) 3869-3880. MR 2058509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Toru Ohmoto, Osamu Saeki and Kazuhiro Sakuma. Self-intersection class for singularities and its application to fold maps. Trans. Amer. Math. Soc. 355 (2003) 3825-3838. MR 1990176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hansjörg Geiges. $h$-principles and flexibility in geometry. Memoirs of the AMS 164 (2003) MR 1982875.
Book volume table of contents   

[10] Osamu Saeki and Masamichi Takase. Spin structures and codimension two embeddings of $3$-manifolds up to regular homotopy. Trans. Amer. Math. Soc. 354 (2002) 5049-5061. MR 1926849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Scott Carter, Seiichi Kamada and Masahico Saito. Alexander numbering of knotted surface diagrams. Proc. Amer. Math. Soc. 128 (2000) 3761-3771. MR 1695171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] András Szucs. On the multiple points of immersions in Euclidean spaces. Proc. Amer. Math. Soc. 126 (1998) 1873-1882. MR 1451830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Akhmetiev, R. Rimányi and A. Szucs. A generalization of Banchoff's triple point theorem. Proc. Amer. Math. Soc. 126 (1998) 913-915. MR 1422840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Iaci Malta, Nicolau C. Saldanha and Carlos Tomei. The numerical inversion of functions from the plane to the plane. Math. Comp. 65 (1996) 1531-1552. MR 1361809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Pappas. Extensions of codimension one immersions. Trans. Amer. Math. Soc. 348 (1996) 3065-3083. MR 1344210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Osamu Saeki and Kazuhiro Sakuma. Immersed $n$-manifolds in $\mathbf{R}^{2n}$ and the double points of their generic projections into $\mathbf{R}^{2n-1}$. Trans. Amer. Math. Soc. 348 (1996) 2585-2606. MR 1322957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Weiss. Calculus of embeddings. Bull. Amer. Math. Soc. 33 (1996) 177-187. MR 1362629.
Abstract, references, and article information   
View Article: PDF

[18] Carlos Biasi and Osamu Saeki. On the Betti number of the image of a codimension-$k$ immersion with normal crossings . Proc. Amer. Math. Soc. 123 (1995) 3549-3554. MR 1273476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shigeki Kikuchi and Osamu Saeki. Remarks on the topology of folds . Proc. Amer. Math. Soc. 123 (1995) 905-908. MR 1283556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ross Niebergall. Tight analytic immersions of highly connected manifolds . Proc. Amer. Math. Soc. 120 (1994) 907-916. MR 1169885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. H. Li and M. E. Mahowald. On immersions of $k$-connected $n$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 297-300. MR 1140670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dan Yan Gan and Jian Han Guo. Embeddings and immersions of a $2$-sphere in $4$-manifolds . Proc. Amer. Math. Soc. 118 (1993) 1323-1330. MR 1152976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Domenico Luminati. Factorizations of generic mappings between surfaces . Proc. Amer. Math. Soc. 118 (1993) 247-253. MR 1170547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Marek Kossowski. The Lagrangian Gauss image of a surface in Euclidean $3$-space . Trans. Amer. Math. Soc. 335 (1993) 791-803. MR 1087056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yair N. Minsky. Harmonic maps into hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 607-632. MR 1100698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hyun-Jong Song and W. Stephen Wilson. On the nonimmersion of products of real projective spaces . Trans. Amer. Math. Soc. 318 (1990) 327-334. MR 979967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. Scott Carter. Immersed projective planes in lens spaces . Proc. Amer. Math. Soc. 106 (1989) 251-260. MR 967483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. A. Aguilar. Generators for the bordism algebra of immersions . Trans. Amer. Math. Soc. 316 (1989) 39-51. MR 979961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2